Download this article
Download this article For screen
For printing
Recent Issues
Vol. 328: 1  2
Vol. 327: 1  2
Vol. 326: 1  2
Vol. 325: 1  2
Vol. 324: 1  2
Vol. 323: 1  2
Vol. 322: 1  2
Vol. 321: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Subscriptions
Editorial Board
Officers
Contacts
 
Submission Guidelines
Submission Form
Policies for Authors
 
ISSN: 1945-5844 (e-only)
ISSN: 0030-8730 (print)
Special Issues
Author Index
To Appear
 
Other MSP Journals
On eternal mean curvature flows of tori in perturbations of the unit sphere

Claudia V. S. Magaño and Graham Smith

Vol. 320 (2022), No. 2, 319–363
Abstract

We construct eternal mean curvature flows of tori in perturbations of the standard unit sphere 𝕊3. This has applications to the study of the Morse homologies of area functionals over the space of embedded tori in 𝕊3.

Keywords
eternal mean curvature flows, singular perturbation, Morse homology
Mathematical Subject Classification
Primary: 53E10
Milestones
Received: 3 June 2020
Revised: 30 November 2021
Accepted: 12 December 2021
Published: 15 February 2023
Authors
Claudia V. S. Magaño
Instituto de Matemática
UFRJ
Rio de Janeiro
Brazil
Graham Smith
Instituto de Matemática
UFRJ
Rio de Janeiro
Brazil